Format

Send to

Choose Destination
See comment in PubMed Commons below
Ugeskr Laeger. 2003 Mar 3;165(10):1041-2.

[Life-threatening angioedema associated with ACE inhibitor treatment].

[Article in Danish]

Author information

1
Amtssygehuset i Glostrup, Anaestesiologisk Afdeling Y, Medicinsk Afdeling.

Abstract

A case of severe late-onset angioedema with life-threatening upper airway obstruction, related to ACE inhibitor treatment is presented. The patient was a middle-aged man treated for hypertension, presenting with stridor requiring intubation, which was difficult. The patient developed cardiac arrest but was successfully resuscitated, after intubation. Etiology, risk factors, and treatment, with special attention to air way management, are discussed.

PMID:
12645414
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Support Center